# SDR REXA2010427200580

- Difficulty date: April 27, 2012
- Submitted: April 30, 2012
- Operation: Air carrier
- Aircraft: N8631E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7631
- Aircraft time: 22,258 hours, 19,898 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY LIGHT AT SERVICE DOOR INOPERATIVE.  REMOVED AND REPLACED RT FWD, AFT EXTERNAL EMERGENCY LIGHTS,  OPS CHECKED GOOD IAW AMM 33-51-21.
